| Model Number |
H700977 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported power issue and subsequent cancellation remain unknown.
Event or Problem Description
During the procedure with the patient prepped, the workmate claris display workstation continuously booted up and the case was abandoned.
Additional Manufacturer Narrative
One claris computer sn (b)(6) was returned for investigation.Visual inspection revealed the unit was damaged being repair and multiple boards and pieces were falling off.Due to the state of the return, no functional testing was possible.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.